MAUDE Adverse Event Report: CONMED CORPORATION VCARE DX UTERINE MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED CORPORATION VCARE DX UTERINE MANIPULATOR; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6080-000A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During diagnostic laparoscopy for left cystectomy uterus perforation by vcare cannula.Direct visualization of uterus perforation with the laparoscope.Operator's remarks "handle is too rigid and the stopper doesn't prevent the manipulator from going in further".Fda safety report id# (b)(4).

Brand Name
VCARE DX UTERINE MANIPULATOR
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED CORPORATION
MDR Report Key11700846
Report NumberMW5100900
Device Sequence Number3999143
Product Code LKF
UDI-Device Identifier10653405003717
UDI-Public(01)10653405003717(17)230111(10)
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Catalogue Number60-6080-000A
Device Lot Number202101111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient Weight98